# SDR DALA2024050604952

- Difficulty date: May 4, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 81,859 hours, 31,857 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Circuit Breaker
- Condition: Tripped
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 CIRCUIT BREAKER R34 (GIRT BAR) TRIPPED IN FLIGHT ON TWO SEPARATE LEGS. CORRECTIVE ACTION: VISUAL INSPECTION ON GIRT BAR DOORS CLEANED OPS CHECK OK FOR SERVICE REF B757 AMM 25-66-11. (5677474)
